Regularization in Regime-Switching Gaussian Autoregressive Models

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Regularization in Regime-Switching Gaussian Autoregressive Models

TitleRegularization in Regime-Switching Gaussian Autoregressive Models
Publication TypeBook Chapter
Year of Publication2016
AuthorsKhalili, A, Chen, J, Stephens, DA
Book TitleAdvanced Statistical Methods in Data Science
Pagination13–34
PublisherSpringer Singapore